Would be interested to know if anyone has had problems with their teeth while taking TKI'S, as time goes on I find bits break off mine and naturally need repaired, is this a side effect of CML/treatment or just my age. 56yrs old 5+yrs with CML.
You are here
I initially adhered to the mantra "you cannot blame imatinib for all of your ills". However, having recently changed from imatinib to dasatinib, I can see that imatinib was responsible for many side-effects.
I am 64 and recently my teeth have started splintering. I am already awaiting one repair and only yesterday I broke another tooth while biting on an apple. This may be just a natural consequence of ageing but I will ask my dentist a couple of questions at my next appointment.
I cannot tell for sure cause I am not a dentist, but a significant probability is age or genetic. I visited the dentist twice in my life cause my teeth live well in their habitat, haha. I do not smoke or drink, burhs my teeth three times a day after eating, and use dental floss. Personal hygiene is the key to a healthy body. Recently, I did a denture correction with the new technology, Invisalign. I think it was the best decision for a while, haha. I heard it from a free consultation at https://smiledoctors.com/treatment/invisalign-for-adults/, and the next day I got it. It is a small plastic that you pot on your teeth and wear. Its I easy to use, clean, and looks very lovely on your denture. Results are guaranteed! I have the perfect smile!